# SDR PNSA010701

- Difficulty date: July 13, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- Aircraft time: 15,607 hours
- System (JASC): 2400 · Electrical Power System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PILOT NOTICED AN ELECTRICAL BURNING SMELL AND SLIGHT SMOKE IN COCKPIT.  AIRCRAFT RETURNED TO AIRPORT.  SUBSEQUENT INVESTIGATION INTO THE ELECTRICAL SYSTEM REVEALED NO DISCREPANCIES.  AIRCRAFT FLIGHT CHECKED OK AND SUBSEQUENT OPERATION OF 5.7 HOURS HAS REVEALED NO PROBLEMS.
